# SDR CA131111017

- Difficulty date: June 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,048 hours
- Engine: Cont O200A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: MC04265171
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FUEL TANK TRANSMITTER FOUND TO BE READING EMPTY ALL THE TIME. TROUBLESHOT PROBLEM TO BE THE RT FUEL TRANSMITTER PN MC04265171.  RT FUEL TRANSMITTER REPLACED NEW, FUNCTION CHECKED SERVICEABLE.
